# SDR CA980512022

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: C3W1037
- Condition: Cracked
- Location: Rt Wing
- Part time: 17,850 hours
- Component: C3W1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 400 HOUR INSPECTION, THE RIGHT HAND WING STRUT LUG FITTING STRUT TO FUSELAGE WAS FOUND CRACKED ON THE INSIDE RADIUS.
